3 doctors weighed in:
About 5 yrs ago my husband was diagnosed with aml 4, he take many meds, can that cause e.D.?
3 doctors weighed in

Dr. Robert Greer
Family Medicine
1 doctor agrees
In brief: Yes
This is not uncommon at all.
Please have him discuss with his dr. As some of the ED maybe because of worry about his disease or your well-being.This can be addressed helpfully.

In brief: Yes
This is not uncommon at all.
Please have him discuss with his dr. As some of the ED maybe because of worry about his disease or your well-being.This can be addressed helpfully.
Dr. Robert Greer
Dr. Robert Greer
Thank
In brief: Chemo and ED
If he is on chemo for leukemia then ED can occur, but that may be the least of the real concerns.

In brief: Chemo and ED
If he is on chemo for leukemia then ED can occur, but that may be the least of the real concerns.
Dr. Richard Sarle
Dr. Richard Sarle
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors